# SDR CA080116021

- Difficulty date: January 9, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) CLIMBING THROUGH 4000 FT, ENGINE PWR WAS LOST. ACTIVATION OF THE EMERGENCY POWER LEVER HAD NO EFFECT. THE ENG WAS SECURED AND THE AC WAS ABLE TO RETURN TO POINT OF DEPARTURE. INITIAL INVESTIGATION REVEALS AN EXTERNAL OIL LEAK AND A SEIZED PROP SHAFT ROTOR. THE ENGINE HAS BEEN IMPOUNDED BY THE AUTHORITIES AND WILL BE INVESTIGATED IN THE MFG FACILITY. UPDATES WILL BE PROVIDED IN DUE COURSE. (TC NR 20080116021)
